# SDR USAA2013090900010

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 75,192 hours, 33,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3758
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 37,602 hours, 16,137 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ESPU TEST FAILED.  REPLACED ESPU WITH SERVICEABLE UNIT AND OPS CHECKED OK IAW AMM 33-51-38-0401--A.
